# SDR HEEA064795

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81982
- Make and model: Bolkms BO105S
- Aircraft serial: S818
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Torsion Bar
- Part number: 10542321
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND 0.016 INCH MECHANIC DAMAGE ON TORSION BAR NEAR CENTER OF BAR.  MAXIMUM ALLOWABLE .015 INCH, AND FOUND DIAMETER AT END OF TUBE AT 24.83 MM.  MINIMUM ALLOWABLE DIAMETER 24.97 MM.  REPLACED WITH SERVICEABLE ASSY.
